The Existence of Wave Operators in Scattering Theory.
Mathematische Zeitschrift, Tome 146 (1976), pp. 69-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__146_172297,
author = {Lars H\"ormander},
title = {The {Existence} of {Wave} {Operators} in {Scattering} {Theory.}},
journal = {Mathematische Zeitschrift},
pages = {69--92},
year = {1976},
volume = {146},
zbl = {0319.35059},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__146_172297/}
}
Lars Hörmander. The Existence of Wave Operators in Scattering Theory.. Mathematische Zeitschrift, Tome 146 (1976), pp. 69-92. http://geodesic.mathdoc.fr/item/MZ_1976__146_172297/